(GL k ×Sym n )-modules and Nabla of hook-indexed Schur functions
Algebraic Combinatorics, Volume 5 (2022) no. 5, pp. 1033-1051.

The aim of this paper is to describe structural properties of spaces of diagonal rectangular harmonic polynomials in several sets (say k) of n variables, both as GL k -modules and Sym n -modules. We construct explicit such modules associated to any hook shape partitions. For the two sets of variables case, we conjecture that the associated graded Frobenius characteristic corresponds to the effect of the operator Nabla on the corresponding hook-indexed Schur function, up to a usual renormalization. We prove identities that give indirect support to this conjecture, and show that its restriction to one set of variables holds. We further give indications on how the several sets context gives a better understanding of questions regarding the structures of these modules and the links between them.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/alco.236
Classification: 05E05,  05E10,  20C30
Keywords: Nabla operator, Macdonald polynomials, Schur functions
Bergeron, François 1

1 Université du Québec à Montréal Dépt. de Mathématiques C.P. 8888, Succ. Centre-Ville Montréal H3C 3P8 (Canada)
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{ALCO_2022__5_5_1033_0,
     author = {Bergeron, Fran\c{c}ois},
     title = {$(\protect \mathrm{GL}_k\times \protect \mathrm{Sym}_n)$-modules and {Nabla} of hook-indexed {Schur} functions},
     journal = {Algebraic Combinatorics},
     pages = {1033--1051},
     publisher = {The Combinatorics Consortium},
     volume = {5},
     number = {5},
     year = {2022},
     doi = {10.5802/alco.236},
     language = {en},
     url = {https://alco.centre-mersenne.org/articles/10.5802/alco.236/}
}
TY  - JOUR
AU  - Bergeron, François
TI  - $(\protect \mathrm{GL}_k\times \protect \mathrm{Sym}_n)$-modules and Nabla of hook-indexed Schur functions
JO  - Algebraic Combinatorics
PY  - 2022
DA  - 2022///
SP  - 1033
EP  - 1051
VL  - 5
IS  - 5
PB  - The Combinatorics Consortium
UR  - https://alco.centre-mersenne.org/articles/10.5802/alco.236/
UR  - https://doi.org/10.5802/alco.236
DO  - 10.5802/alco.236
LA  - en
ID  - ALCO_2022__5_5_1033_0
ER  - 
%0 Journal Article
%A Bergeron, François
%T $(\protect \mathrm{GL}_k\times \protect \mathrm{Sym}_n)$-modules and Nabla of hook-indexed Schur functions
%J Algebraic Combinatorics
%D 2022
%P 1033-1051
%V 5
%N 5
%I The Combinatorics Consortium
%U https://doi.org/10.5802/alco.236
%R 10.5802/alco.236
%G en
%F ALCO_2022__5_5_1033_0
Bergeron, François. $(\protect \mathrm{GL}_k\times \protect \mathrm{Sym}_n)$-modules and Nabla of hook-indexed Schur functions. Algebraic Combinatorics, Volume 5 (2022) no. 5, pp. 1033-1051. doi : 10.5802/alco.236. https://alco.centre-mersenne.org/articles/10.5802/alco.236/

[1] Alexandersson, Per LLT polynomials, elementary symmetric functions and melting lollipops, J. Algebraic Combin., Volume 53 (2021) no. 2, pp. 299-325 | DOI | MR | Zbl

[2] Alexandersson, Per; Panova, Greta LLT polynomials, chromatic quasisymmetric functions and graphs with cycles, Discrete Math., Volume 341 (2018) no. 12, pp. 3453-3482 | DOI | MR | Zbl

[3] Ariki, Susumu; Terasoma, Tomohide; Yamada, Hiro-Fumi Higher Specht polynomials, Hiroshima Math. J., Volume 27 (1997) no. 1, pp. 177-188 | MR | Zbl

[4] Bergeron, François Open questions for operators related to rectangular Catalan combinatorics, J. Comb., Volume 8 (2017) no. 4, pp. 673-703 | DOI | MR | Zbl

[5] Bergeron, François (GL k ×S n )-Modules of Multivariate Diagonal Harmonics, 2020 | arXiv

[6] Bergeron, François; Bergeron, Nantel; Garsia, Adriano M.; Haiman, Mark; Tesler, Glenn Lattice diagram polynomials and extended Pieri rules, Adv. Math., Volume 142 (1999) no. 2, pp. 244-334 | DOI | MR | Zbl

[7] Bergeron, François; Garsia, Adriano M. Science fiction and Macdonald’s polynomials, Algebraic methods and q-special functions (Montréal, QC, 1996) (CRM Proc. Lecture Notes), Volume 22, Amer. Math. Soc., Providence, RI, 1999, pp. 1-52 | DOI | MR | Zbl

[8] Bergeron, François; Garsia, Adriano M.; Haiman, Mark; Tesler, Glenn Identities and positivity conjectures for some remarkable operators in the theory of symmetric functions, Volume 6, 1999 no. 3, pp. 363-420 (Dedicated to Richard A. Askey on the occasion of his 65th birthday, Part III) | DOI | MR

[9] Bergeron, François; Garsia, Adriano M.; Sergel Leven, Emily; Xin, Guoce Compositional (km,kn)-shuffle conjectures, Int. Math. Res. Not. IMRN (2016) no. 14, pp. 4229-4270 | DOI | MR | Zbl

[10] Bergeron, François; Préville-Ratelle, Louis-François Higher trivariate diagonal harmonics via generalized Tamari posets, J. Comb., Volume 3 (2012) no. 3, pp. 317-341 | DOI | MR | Zbl

[11] Bousquet-Mélou, Mireille; Chapuy, Guillaume; Préville-Ratelle, Louis-François The representation of the symmetric group on m-Tamari intervals, Adv. Math., Volume 247 (2013), pp. 309-342 | DOI | MR | Zbl

[12] Carlsson, Erik; Mellit, Anton A proof of the shuffle conjecture, J. Amer. Math. Soc., Volume 31 (2018) no. 3, pp. 661-697 | DOI | MR | Zbl

[13] D’Adderio, Michele e-positivity of vertical strip LLT polynomials, J. Combin. Theory Ser. A, Volume 172 (2020), p. 105212, 15 | DOI | MR | Zbl

[14] Garsia, Adriano; Haglund, James; Qiu, Dun; Romero, Marino e-Positivity Results and Conjectures, 2019 | arXiv

[15] Garsia, Adriano; Xin, Guoce Dinv and Area, Electron. J. Combin., Volume 24 (2017) no. 1, p. Paper No. 1.64, 9 | MR | Zbl

[16] Haglund, James; Haiman, Mark; Loehr, Nicholas; Remmel, Jeffrey B.; Ulyanov, Alexander A combinatorial formula for the character of the diagonal coinvariants, Duke Math. J., Volume 126 (2005) no. 2, pp. 195-232 | DOI | MR | Zbl

[17] Haglund, James; Morse, Jennifer; Zabrocki, Mike A compositional shuffle conjecture specifying touch points of the Dyck path, Canad. J. Math., Volume 64 (2012) no. 4, pp. 822-844 | DOI | MR | Zbl

[18] Haglund, James; Rhoades, Brendon; Shimozono, Mark Hall-Littlewood expansions of Schur delta operators at t=0, Sém. Lothar. Combin., Volume 79 ([2018–2020]), p. Art. B79c, 20 pages | MR | Zbl

[19] Haiman, Mark Vanishing theorems and character formulas for the Hilbert scheme of points in the plane (abbreviated version), Physics and combinatorics, 2000 (Nagoya), World Sci. Publ., River Edge, NJ, 2001, pp. 1-21 | DOI | MR | Zbl

[20] Haiman, Mark Combinatorics, symmetric functions, and Hilbert schemes, Current developments in mathematics, 2002, Int. Press, Somerville, MA, 2003, pp. 39-111 | MR | Zbl

[21] Macdonald, Ian G. Symmetric functions and Hall polynomials. With contribution by A. V. Zelevinsky and a foreword by Richard Stanley, Oxford Classic Texts in the Physical Sciences, The Clarendon Press, Oxford University Press, New York, 2015, xii+475 pages | MR

[22] Mellit, Anton Toric braids and (m,n)-parking functions, Duke Math. J., Volume 170 (2021) no. 18, pp. 4123-4169 | DOI | MR | Zbl

Cited by Sources: